# SDR ASOA201905075068

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 41,143 hours, 32,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE CEILING EXIT LIGHT AT ROW 23 WAS INOP. REMOVED AND REPLACED AISLE CEILING EXIT LIGHT AT ROW 23 IAW AMM 33-50-08, OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE
